# SDR HALA2013091200111

- Difficulty date: September 12, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 80,182 hours, 33,464 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Unknown
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RT FUEL MESSAGE DISPLAYED.  DIVERTED TO AN ALTERNATE STATION.  ACCOMPLISHED FUEL FILTER BYPASS TEST. NO PR'S NOTED. R & R FUEL FILTER AS A PRECAUTION, RAN ENGINE. OPS & LEAK CHECKED GOOD IAW AMM 73-34-00.
